Hi CassieB. Sorry to hear you too have problems with your hair. I really would recommend a wig if you feel it would give you confidence to go out more. My wig has really given me confidence and although I would rather not have to wear it I would certainly get another one if I needed to rather than worry about covering my bald patch or very thin hair. I will be 60 next year and still working. When I go back for the 1st time since I started my treatment I will be wearing my wig but I don't mind that.
I've been on anastrozole since February and now my hair is really thin on top and, as someone else said, has lost its 'oomph'. I am nearly 70 and my only menapausole symptoms was thinning hair so it looks like anastrozole is making it even worse. I didn't have chemo but am seriously considering buying a wig as my lack of hair is beginning to make me not want to go out.
No other symptoms from the tablet though so I guess I should consider myself to be lucky.
I finished my chemo at the end of July and had surgery in September. I started taking Anastrozole when I started my radiotherapy on 27th November. I've only 4 more rads to go and finish next Monday. My hair since I finished chemo is now about 1-2 cm long and I have a bald patch on the crown of my head. I had imagined that it would be longer and thicker by now. My eyebrows have grown back but very thin and also my eyelashes. I shaved my legs for the 1st time last week but hair growth on my arms has not returned, not that I mind that and wish that was the case for the pubic area as well. I am now beginning to think I will have to pay out for another wig if my hair doesn't start to grow soon. Now it seems that taking Anastrozole is not going to help.
Hi Emma,i have been on Anastrozole since May this year,My hair is much thinner and lost all its oomph!Also my eye lashes are much thinner now , I find all this quite difficult and get a bit down about it,but then i get a grip and remember what this treatment is for and think "chin up" ,oh and thats another joy ,as my hair on my head gets thinner ,the hair on my chin gets thicker!!!.Love Ellies
Hi Emma, I've been taking Anastrozole since January after WLE in Dec, then rads in March, no chemo. I've noticed that I rarely have to shave my legs and underarms and that my hair seems to be thining. Hadn't really thought about ym eyelashes, will monitor now. Another s/e I guess! Gx